# SDR TWAA0018003

- Difficulty date: November 13, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE AFT BULKHEAD DOOR, FOUND A CRACK AT INTERIOR ON SUPPORT CASTING FOR LT SIDE OF DOOR, AT TOP LATCH.  REPLACED CRACKED FITING PER SPM 6-70-01, AND SRM 51-30-01.
